# SDR CA061108002

- Difficulty date: September 29, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 2,326 hours
- Engine: Allsn 250C20
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 2060621021
- Condition: Broken
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION PILOT NOTICED UNUSUAL PIECE OF METAL IN THE ENGINE BAY. INVESTIGATION REVEALED BROKEN LOWER LT ENGINE MOUNT. (TC NR 20061108002)
